# SDR HNAA0200050

- Difficulty date: July 12, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 43,075 hours, 49,536 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Potentiometer
- Part number: 7SC0284
- Condition: Inoperative
- Location: R/H Wing
- Part time: 43,075 hours, 49,536 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED LEFT WING DOWN TRIM IN FLIGHT, RECENTERED TRIM WITH AILERON TRIM SWITCH.  REPLACED AILERON TRIM TAB POTENTIOMETER.
